X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2) 2
mild–null solutions (2) 2
n–s systems (2) 2
30h25 (1) 1
35q30 (1) 1
42b37 (1) 1
46e35 (1) 1
abstract harmonic analysis (1) 1
bisphenol-a (1) 1
convex and discrete geometry (1) 1
decomposition (1) 1
differential geometry (1) 1
dynamical systems and ergodic theory (1) 1
fluid dynamics (1) 1
fourier analysis (1) 1
fractional sobolev space (1) 1
global analysis and analysis on manifolds (1) 1
homothetic variant (1) 1
inequality (1) 1
mathcal {q}$$ q – $$\mathcal {q}^{-1}$$ q - 1 spaces (1) 1
mathcal {q}$$q–$$\mathcal {q}^{-1}$$q-1spaces (1) 1
mild-null solutions (1) 1
n-s systems (1) 1
navier-stokes equations (1) 1
posedness (1) 1
q-q spaces (1) 1
theorems (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Geometric Analysis, ISSN 1050-6926, 06/2018, Volume 29, Issue 2, pp. 1 - 30
Under ([alpha] ,p,n-1)[member of] (-[infinity] ,1) (2,[infinity] ) N ( [alpha] , p , n - 1 ) a ( - [infinity] , 1 ) x ( 2 , [infinity] ) x N , this paper uses... 
Mild–null solutions | mathcal {Q}$$Q–$$\mathcal {Q}^{-1}$$Q-1spaces | N–S systems | Bisphenol-A
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 4/2019, Volume 29, Issue 2, pp. 1490 - 1519
Under $$(\alpha ,p,n-1)\in (-\infty ,1)\times (2,\infty )\times {\mathbb {N}}$$ ( α , p , n - 1 ) ∈ ( - ∞ , 1 ) × ( 2 , ∞ ) × N , this paper uses $$\mathcal... 
Mathematics | 30H25 | 35Q30 | Abstract Harmonic Analysis | Mild–null solutions | Fourier Analysis | 46E35 | Convex and Discrete Geometry | Global Analysis and Analysis on Manifolds | Differential Geometry | Dynamical Systems and Ergodic Theory | 42B37 | N–S systems | mathcal {Q}$$ Q – $$\mathcal {Q}^{-1}$$ Q - 1 spaces
Journal Article
JOURNAL OF GEOMETRIC ANALYSIS, ISSN 1050-6926, 04/2019, Volume 29, Issue 2, pp. 1490 - 1519
Under (alpha, p, n - 1) is an element of (-infinity, 1) x (2, infinity) x N, this paper uses Q(alpha)(R-n) and Q(alpha)(-1) (R-n) := div (Q(alpha)(R-n))(n)... 
MATHEMATICS | NAVIER-STOKES EQUATIONS | FRACTIONAL SOBOLEV SPACE | N-S systems | HOMOTHETIC VARIANT | THEOREMS | INEQUALITY | DECOMPOSITION | Mild-null solutions | Q-Q(-1) spaces | POSEDNESS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.